# SDR IXX2008F00050

- Difficulty date: June 20, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT FRAME CLIP CRACK AT STATION XF 350.000 LONGERON 21.  REMOVED CRACKED FRAME CLIP.  FABRICATED FRAME CLIP.   PERFORMED HEAT TREATMENT.  PERFORMED NDT INSPECTION, NO CRACK NO CORROSION.   CLEANED, TREATED AND PRIMED AREA AND FRAME CLIP.  INSTALLED FRAME CLIP DC8 SRM 51-1-20D, ATI REPAIR SPECIFICATION 2003-05 AND SEMAN ED 4814, DC8 SRM 51-1-1 PAGE 1,13,17, DACO DPS 4.707, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, SRM 51-1-20D AND 51-3-1.  (S)
